Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mdawg202

am i getting allergic to bp?

Recommended Posts

i've been using it for months... and the last couple days my right upper cheek burns when i put in on ohmy.gif its not swollen and tuns red if i don't moisturize quickly. but even then it will burn a little bit for up to an hour. doesn't happen anywhere else, just my right temple and upper cheek near right below it

Share this post


Link to post
Share on other sites

Ive had that before but only for a short while. Just stop using it in that area or use a lot less.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×